MathSciNet Relay Station
MathSciNet bibliographic data
MR623131 55Q45
Davis, Donald M.; Mahowald, Mark $v\sb{1}$- and $v\sb{2}$-periodicity in stable homotopy theory. Amer. J. Math. 103 (1981), no. 4, 615–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement